# SDR UPS00533646

- Difficulty date: August 25, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 4910 · APU Cowling/Containment
- Part: Sensing Element
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, DIVERSION - APU SHUTDOWN IN FLIGHT.  SHUTDOWN FAULT LIGHT WENT RESTART SHUT DOWN AGAIN.  WOULD NOT RESTART.  REMOVED AND REPLACED APU FLOW SENSING MODULE PER MM 49-53-08, OPS CK GOOD ON 15 MIN RUN.
